# SDR 2023F00130

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 4,274 hours, 2,766 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Part number: 69410311
- Part serial: NSN
- Condition: Corroded
- Location: Zone 700
- Part time: 4,274 hours, 2,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG TRAILING LINK PIN HAS MISSING PLATING. REPORT NO. DQ39339M1 DATED MAY 5, 2023.
